# SDR UPS202080

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delamination
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND RIGHT WING I/B AFT FLAP HAS AREA OF DELAMINATION ON T/E 31 INCHES FROM I/B END LOWER SURFACE.  INSTALLED REPAIR IAW ARM 51-40-06.
